# SDR CALA0300187

- Difficulty date: April 8, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757224
- Aircraft serial: 27298
- Aircraft time: 32,196 hours, 9,201 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT RUDDER SKIN SUSTAINED IMPACT DAMAGE BY A WORKSTAND.  THE SKIN WAS DENTED, DELAMINATED, AND HAD A 1.875 INCH CRACK AT RUDDER STA 110.  THE SKIN WAS REPAIRED IAW ECRA 5540-01164.
